# SDR AALA201605139004

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 12,605 hours, 2,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  LENS COVER EMER EXIT MISSING AT L3 DOOR.  INSTALLED NEW LENS COVER AT L3 DOOR EXIT SIGN IAW AMM 33-51-11.
